# SDR DXTA2014040905724

- Difficulty date: April 4, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N929QS
- Make and model: Cessna 750
- Aircraft serial: 7500129
- Aircraft time: 12,574 hours, 7,853 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGED ENG BEAM UPPER CAP STRAP.  REPAIRED IAW CESSNA S-750-0129 22RD.
